# SDR 96ZZZX651

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 844
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AH52591
- Condition: Out Of Adjust
- Location: Rt Mlg
- Component: AC036510
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFR - ON LANDING, RIGHT TOE PEDAL WAS NOT APPLYING PRESSURE TO RIGHT BRAKE.  USED EMERGENCY BRAKE TO COME TO COMPLETE STOP ON RUNWAY WITHOUT INCIDENT.  CHECKED RIGHT BRAKE MAXARET, FOUND TO BE CONTACTING MAIN WHEEL HUB.  NUT RETAINING BOLT ADJUSTED.  OPERATIONAL CHECK OF BRAKE SYSTEM GOOD.  NO OTHER BRAKE PROBLEMS NOTED.
